Huy Nguyen

Huy Nguyen

3136809787

ge0691@wayne.edu

 Room 1258 FAB

Huy Nguyen

Department

Mathematics

Research Interest/Area of Expertise

  • Stochastic Process

    Probability and Statistic

Selected Publications

 N.V. Quang, N.N. Huy, N.H. Son, The degenerate convergence criterion and Feller’s weak law of large numbers for double arrays in noncommutative probability, Statistics and Probability Letters 83 (2013) 1812–1818

N.V. Quang, N.N. Huy, Weak law of large numbers for adapted double arrays of random variables J. Korean Math. Soc. 45 (2008), No. 3, pp. 795-805